Main Article Content
Poststeroid panniculitis is a rare complication of corticosteroid therapy. All reported cases have occurred in children. In this communication, we describe a 41-year-old woman who presented to us with multiple subcutaneous nodules which appeared after reduction of the dose of oral prednisolone administered for systemic lupus erythematosus. Histopathological examination confirmed the diagnosis of poststeroid panniculitis. To our knowledge, this is the first case report in which poststeroid panniculitis occurs in an adult.
All articles published in the Siriraj Medical Journal (SMJ) are protected by copyright. No material in this journal may be reproduced on any platform including electronic or in print or transmitted by any means, in whole or in part, without the prior written permission of the Editor of the SMJ. Written permission must also be obtained before any part of the SMJ is stored in any retrieval system of any nature.